MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the reported slda was due to pre-existing patient anatomy.The reported difficult imaging was due to procedural circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat mixed mitral regurgitation (mr) with a grade of 4+, on a patient with restricted anterior leaflet, restricted posterior leaflet, flail, mitral annular calcification (mac), tethering of the anterior leaflet, and prominent chordae.A mitraclip xtw was inserted and deployed on the mitral valve.A second clip, a mitraclip xt was then inserted and deployed on the mitral valve.However, difficulties visualizing the clip occurred, and after deployment of the second clip, the clip detached from the anterior leaflet and remained attached to the posterior leaflet (single leaflet device attachment/slda).It was noted that the slda.No additional clips were implanted, and the clip remained stable.The mr was reduced to a grade of 1+.There were no adverse patient effects and no clinically significant delay in the procedure.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23380803
Report Number2135147-2025-06082
Device Sequence Number8815680
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260410(10)50411A1107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50411A1107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP; STEERABLE GUIDE CATHETER
Patient Age86 YR
Patient SexMale